# SDR ASAA0040161

- Difficulty date: December 29, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022607
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK INSPECTION, FOUND AFT 3 TRACK LIGHTS INOPERATIVE IN AFT CABIN, LOOSE WIRING.  RECONNECT LIGHTS, OPERATIONAL CHECK NORMAL.  (M)
